# SDR HEEA966441

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 350A32050002
- Condition: Worn Excessively
- Location: Rotor
- Part time: 1,525 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY  IS WORN EXCESSIVELY.  BRAKE PAD IS WORN.
